Alert archive / Alabama / Small Craft Advisories in 2011
Small Craft Advisory 18, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Apr 11, 2011, 4:38 AM CDT. It took effect at Apr 11, 2011, 10:00 AM CDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2011, 4:38 AM CDT (09:38 UTC)
- In effect from
- Apr 11, 2011, 10:00 AM CDT
- Expired
- Apr 12, 2011, 10:00 AM CDT
- In force
- 24 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
977 WHUS74 KMOB 110938 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 438 AM CDT MON APR 11 2011 ...SMALL CRAFT ADVISORY CONDITIONS DEVELOPING TODAY AND ENDURING THROUGH EARLY TUESDAY... .A COLD FRONT WILL APPROACH THE MARINE AREA TODAY FROM THE WEST AND WILL PASS DURING THE EVENING HOURS. AHEAD OF THE COLD FRONT...SUSTAINED WINDS WILL APPROACH SMALL CRAFT ADVISORY LEVELS WITH WIND GUSTS BECOMING FREQUENT AND IN EXCESS OF SMALL CRAFT ADVISORY LEVELS. THUNDERSTORM ASSOCIATED SQUALLS WILL PASS DURING THE EARLY EVENING AND END WITH A WIND SHIFT. A MODERATE TO STRONG NORTHERLY FLOW BEGINS LATE TONIGHT. GMZ630-650-655-670-675-111745- /O.NEW.KMOB.SC.Y.0018.110411T1500Z-110412T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 438 AM CDT MON APR 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM CDT TUESDAY. * WINDS: 20 TO 25 KNOTS AND GUST BY EARLY AFTERNOON. * SEAS: BUILDING TO 4 TO 6 FEET. BAY WATERS BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
032 WHUS74 KMOB 112116 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 416 PM CDT MON APR 11 2011 ...SMALL CRAFT ADVISORY CONDITIONS DEVELOPING TODAY AND ENDURING THROUGH EARLY TUESDAY... .A COLD FRONT WILL APPROACH THE MARINE AREA THIS EVENING...PASSING ACROSS THE COASTAL WATERS BY MIDNIGHT. AHEAD OF THE COLD FRONT... SOUTHERLY WINDS WILL BE INCREASING TO 20 AND 25 KNOTS AND GUSTY INTO THE EVENING HOURS AS THE FRONT APPROACHES. WITH THIS...EXPECT SEAS TO BUILD TO 4 TO 6 FEET BY LATE TONIGHT. A STRONG COLD FRONT WILL PASS BY THE COASTAL WATERS BY MIDNIGHT...ENDING THE THUNDERSTORMS WITH A WIND SHIFT FROM THE WEST. A MODERATE TO AT TIMES STRONG NORTHERLY FLOW IN THE IMMEDIATE WAKE OF THE FRONT WILL EXTEND SMALL CRAFT CONDITIONS THROUGH THE OVERNIGHT HOURS...BUT SUBSIDING SOMEWHAT BY MIDDAY TUESDAY. GMZ630-650-655-670-675-120530- /O.CON.KMOB.SC.Y.0018.000000T0000Z-110412T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 416 PM CDT MON APR 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT TUESDAY. * WINDS: 20 TO 25 KNOTS AND GUST BY EARLY AFTERNOON. * SEAS: BUILDING TO 4 TO 6 FEET. BAY WATERS BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
904 WHUS74 KMOB 120353 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1053 PM CDT MON APR 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT TUESDAY... .A COLD FRONT APPROACHING THE MARINE AREA LATE THIS EVENING WILL PASS OVER THE COASTAL WATERS AFTER MIDNIGHT. SOUTHWESTERLY WINDS AROUND 20 KNOTS AHEAD OF THE COLD FRONT LATE THIS EVENING WILL SHIFT TO THE NORTH BEHIND THE FRONT. WITH THIS...EXPECT SEAS TO BUILD TO 4 TO 6 FEET BY LATE TONIGHT. A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS AHEAD OF THE FRONT WILL END WITH THE WIND SHIFT. A MODERATE TO AT TIMES STRONG NORTHERLY FLOW EARLY TUESDAY WILL SUBSIDE BY NOON TUESDAY. GMZ630-650-655-670-675-121200- /O.CON.KMOB.SC.Y.0018.000000T0000Z-110412T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1053 PM CDT MON APR 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT TUESDAY. * WINDS: SOUTHWEST WINDS AROUND 20 KNOTS BECOMING NORTH AFTER MIDNIGHT INTO EARLY TUESDAY MORNING...AND THEN DECREASING. * SEAS: BUILDING TO 4 TO 6 FEET OVERNIGHT INTO EARLY TUESDAY MORNING...AND THEN DECREASING. BAYS AND COASTAL WATERWAYS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
494 WHUS74 KMOB 121234 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 734 AM CDT TUE APR 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60NM INCLUDING INLAND BAYS AND SOUNDS UNTIL 10 AM CDT TUESDAY... .A MODERATE TO STRONG OFFSHORE WIND WILL CONTINUE OVER THE MARINE AREA THROUGH LATE THIS MORNING THEN DECREASE THROUGH THIS AFTERNOON AS HIGH PRESSURE BUILDS OVER THE NORTH CENTRAL GULF. GMZ630-650-655-670-675-121500- /O.CON.KMOB.SC.Y.0018.000000T0000Z-110412T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 734 AM CDT TUE APR 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. * WINDS: NORTHERLY WINDS AROUND 20 KNOTS WITH HIGHER GUSTS DECREASING TO 10 TO 15 KNOTS BY EARLY THIS AFTERNOON. * SEAS: BUILDING TO 4 TO 6 FEET WELL OFFSHORE THIS MORNING SUBSIDING TO 2 TO 4 FEET IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Apr 10, 11:59 PM CDT, 4 hours 39 minutes earlier.
Area forecast discussion, Apr 10, 11:59 PM CDT, 4 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1159 PM CDT SUN APR 10 2011 .AVIATION [11/06Z ISSUANCE]...A VERY LOW STRATUS DECK WITH LIFR TO POSSIBLE VLIFR CONDITIONS WITH CEILINGS VARYING FROM 200 TO 500 FT THROUGH ABOUT 11/15Z. VISIBILITIES WILL LOWER TO IFR CONDITIONS OVERNIGHT...WITH POSSIBLE LIFR CONDITIONS AT KPNS. CEILINGS WILL LIFT SLIGHTLY AFTER 11/15Z...BUT THEN REMAIN AT MVFR CONDITIONS WITH CEILINGS RANGING FROM 1200 TO 1800 FEET. WINDS WILL INCREASE ON MONDAY FROM THE SOUTH AT 15 TO 17 KTS WITH HIGHER GUSTS MAINLY IN THE AFTERNOON. AN AREA OF LOW PRESSURE WILL DEVELOP OVER KENTUCKY BY MONDAY EVENING...AND THEN MOVE EAST-NORTHEAST. SHOWER AND THUNDERSTORM COVERAGE WILL INCREASE IN ADVANCE OF AN APPROACHING COLD FRONT...MAINLY AFTER 12/00Z WITH VISIBILITIES LOWERING TO IFR CONDITIONS AND CEILINGS TO POSSIBLE LIFR CONDITIONS AT TIMES IN AND NEAR THUNDERSTORMS. /22 .MARINE UPDATE...AN APPROACHING SYSTEM WILL INCREASE THE ONSHORE FLOW OVERNIGHT THROUGH MONDAY TO MODERATE...FOLLOWED BY A STRONG COLD FRONT MOVING OVER THE AREA AROUND MIDNIGHT MONDAY. MODERATE TO AT TIMES STRONG FLOW WILL FOLLOW THE WIND SHIFT...BUT QUICKLY SETTLE AS SURFACE HIGH PRESSURE OVER THE PLAINS MOVES TO OVER THE EASTERN STATES. ONSHORE FLOW RETURNS TO THE ARE BY WEDNESDAY NIGHT. THE ONSHORE FLOW WILL INCREASE FRIDAY AHEAD OF A FRONT EXPECTED TO CROSS THE AREA LATE FRIDAY OR SATURDAY. /22 .PUBLIC UPDATE...INCREASE OVERNIGHT LOWS A COUPLE OF DEGREES DUE TO INCREASING STRATUS DECK AND SOUTHERLY WIND FLOW. INCREASED WIND SPEEDS ON MONDAY BY ABOUT 10 KNOTS TO RANGE FROM 15 TO 20 KNOTS WITH HIGHER GUSTS TO NEAR 30 KNOTS. /22 ***** PREVIOUS DISCUSSIONS ***** .SHORT TERM (TONIGHT AND MONDAY)...EXPECT THE MARINE LAYER TO SURGE INLAND AGAIN TONIGHT WITH PLENTY OF LOW CLOUDS AND PATCHY DENSE FOG. THE LOW CLOUDS AND FOG ARE HANGING TOUGH ALONG THE COAST FROM FORT MORGAN EAST TO NAVARRE LATE THIS AFTERNOON. WHILE THE BOUNDARY LAYER WINDS WILL INCREASE A LITTLE TONIGHT...WE DON'T THINK IT WILL BE ENOUGH TO KEEP IT ALL AS A STRATUS DECK. KEPT FORECAST FOR MOST AREAS A FEW DEGREES ABOVE THE MOS GUIDANCE AGAIN TONIGHT AS IT HAS BEEN A TOO COOL WITH THE TEMPS PAST FEW NIGHTS...EXPECT MORE OF THE SAME TONIGHT WITH THE LOW CLOUDS AND LIGHT SOUTHERLY WARM ADVECTION. FOR MONDAY WE CONTINUE TO FORECAST A COLD FRONT APPROACHING FROM THE NORTHWEST LATE IN THE DAY. THAT WILL HELP GENERATE A LINE OF THUNDERSTORMS THAT WILL MOVE INTO SOUTHEAST MISSISSIPPI IN THE MID AFTERNOON...MOVING EAST ACROSS OUR FORECAST AREA THROUGH THE COURSE OF THE EVENING HOURS. MODEL SOUNDINGS CONTINUE TO SHOW PLENTY OF DRY AIR WORKING IN ON THE BACKSIDE OF THE SQUALL LINE...SO WE STILL EXPECT TO SEE ISOLATED SEVERE STORMS WITH DAMAGING DOWNBURST WINDS NEAR 60 MPH AND A FEW REPORTS OF LARGE HAIL (DAMAGING WINDS THE PRIMARY THREAT EXPECTED). THE STORMS SHOULD WEAKEN AS THEY MOVE EAST OF I-65 IN THE LATE EVENING HOURS. HIGHEST POPS TOMORROW AFTERNOON AND EVENING WILL BE GENERALLY NORTH OF HIGHWAY 84. /05 .LONG TERM (TUESDAY THROUGH SUNDAY)...NO SIGNIFICANT CHANGES WERE MADE FROM THE EARLY MORNING EXTENDED RANGE PACKAGE. RIDGING BEHIND THE PASSING TROUGH SHOULD KEEP FAIR WEATHER GOING THROUGH THURSDAY THEN WE SEE ANOTHER UPPER TROUGH MOVING DOWN ACROSS THE CENTRAL PLAINS STATES BY FRIDAY. THIS WILL SEND ANOTHER COLD FRONT DOWN OUR WAY FRIDAY AFTERNOON AND THAT IS WHERE WE BRING IN THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS. THAT NEXT COLD FRONT WILL MOVE EAST OF OUR AREA BY SATURDAY MORNING WITH A DRY WEEKEND EXPECTED. /05 && .MARINE...BIGGEST ITEM TO DEAL WITH INITIALLY IS PATCHY DENSE FOG HANDING TOUGH ALONG THE IMMEDIATE COAST. AM EXPECTING THIS TO MIX OUT AS WINDS JUST OFFSHORE HAVE COME UP(BUOY 41012 REPORTING 10KTS AT 18Z) THOUGH LOOKING AT AREA WEBCAMS ALONG THE COAST WOULD SAY NOT QUITE YET. HAVE TRIMMED BACK THE NEW/EXTENDED DENSE FOG ADVISORY AS FEEL THAT THE LOCALIZED NATURE OF THE DENSEST FOG IS BETTER HANDLED BY OTHER STATEMENTS. GUIDANCE IS PRETTY CONSISTENT IN ADVERTISING THE FRONT MOVING ACROSS AREA COASTAL WATERS BETWEEN 03Z AND 06Z MONDAY NIGHT. GUIDANCE HAS COME UP IN STRENGTH OF THE WINDS AHEAD OF AND SIGNIFICANTLY HIGHER IMMEDIATELY BEHIND THE FRONT...BUT WITH SURFACE HIGH PRESSURE QUICKLY MOVING EASTWARD BEHIND THIS SYSTEM...THE MODERATE OFFSHORE FLOW WILL QUICKLY SETTLE AND BECOME A LIGHT ONSHORE BY WEDNESDAY NIGHT. THESE WINDS WILL STRENGTHEN THURSDAY NIGHT INTO FRIDAY AHEAD OF ANOTHER FRONT BEING ADVERTISED CROSSING THE FRIDAY NIGHT(GFS) OR LATE SATURDAY(ECMWF). NEEDLESS TO SAY...THE FORECAST FOR THE COMING WEEKEND IS LESS CONFIDENCE INSPIRING THAN I WOULD LIKE. HAVE WENT WITH A BLEND OF GFS AND ECMWF TO HOPEFULLY COME UP WITH A GOOD COMPROMISE. /16 && .FIRE WEATHER...SOUTHERLY TRANSPORT WINDS WILL INCREASE AHEAD OF AN APPROACHING COLD FRONT MONDAY. A LINE OF SHOWERS AND THUNDERSTORMS DEVELOPING AHEAD OF THE APPROACHING FRONT WILL MOVE INTO SOUTHEAST MISSISSIPPI AND INTERIOR SOUTHWEST ALABAMA DURING THE LATE AFTERNOON HOURS ON MONDAY...MOVING EAST OF THE DESTIN AND ANDALUSIA AREAS DURING THE LATE EVENING HOURS MONDAY NIGHT. A DRIER AIRMASS WILL FOLLOW IN THE WAKE OF THE FRONT FOR TUESDAY WITH NORTHERLY TRANSPORT WINDS AND MUCH HIGHER DISPERSION VALUES. /05 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 69 85 57 77 / 05 30 50 05 PENSACOLA 70 82 60 76 / 05 20 50 05 DESTIN 71 75 61 75 / 05 10 50 05 EVERGREEN 66 86 55 75 / 05 30 80 05 WAYNESBORO 67 84 52 77 / 05 70 50 05 CAMDEN 65 85 53 75 / 05 50 70 05 CRESTVIEW 66 86 57 77 / 05 20 60 05 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && 16/05
Hazardous weather outlook, Apr 10, 11:13 PM CDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE MOBILE AL 1113 PM CDT SUN APR 10 2011 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-102000- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 1045 AM CDT SUN APR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TONIGHT THROUGH EARLY MONDAY AFTERNOON FOG WILL SPREAD INTO THE BAYS AND INLAND WATERWAYS BEFORE SUNSET ONCE AGAIN THIS EVENING...BUT SOME SLIGHT IMPROVEMENT MAY BE NOTED LATE TONIGHT AS A COLD FRONT APPROACHES FORM THE WEST. VISIBILITIES ARE EXPECTED TO DROP BELOW 1 MILE OVER SOME AREAS. A MODERATE SOUTHERLY WIND AND BUILDING SEAS WILL DEVELOP OVER THE MARINE AREA TONIGHT POSSIBLY RESULTING IN HAZARDOUS CONDITIONS FOR SMALL CRAFT. .DAYS TWO THROUGH SEVEN...LATE MONDAY AFTERNOON THROUGH SUNDAY A MODERATE SOUTHERLY WIND WILL PERSIST OVER THE MARINE AREA THROUGH MONDAY EVENING...FOLLOWED BY A STRONG COLD FRONT MOVING OVER THE AREA AROUND MIDNIGHT. A MODERATE TO AT TIMES STRONG NORTHERLY FLOW WILL FOLLOW THE WIND SHIFT RESULTING IN HAZARDOUS CONDITIONS FOR SMALL CRAFT. AHEAD OF THE COLD FRONT...A SLIGHT RISK OF A SEVERE THUNDERSTORM EXISTS LATE MONDAY AFTERNOON AND INTO THE EARLY EVENING HOURS. THE MOST LIKELY SCENARIO WOULD BE FOR BOWING SEGMENTS TO DEVELOP ALONG A LINE OF STRONG THUNDERSTORMS...WITH THE POTENTIAL FOR A FEW OF THESE TO PRODUCE DAMAGING SEVERE THUNDERSTORM WIND GUSTS ACROSS THE FAR INLAND PORTIONS OF THE FORECAST AREA...ROUGHLY NORTH OF HIGHWAY 84 AND WEST OF I-65. THE SEVERE THREAT IS LESS FURTHER EASTWARD GIVEN CURRENT EVENT TIMING AND SPATIAL DETAILS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED LATE MONDAY AFTERNOON INTO THE EARLY EVENING HOURS.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 4:02 AM CDT | Wind Advisory | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 17 hr |
| Apr 11, 6:45 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 60 min |
| Apr 11, 5:44 AM CDT | Red Flag Warning | MOB | 12 hr |
Nearby
Small Craft Advisories in Alabama, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.